# SDR SIMA201908194003

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341703
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE OF FS280.   CROOSBEAM IS CORRODED AT WALL CONNECTION.  (BULKHEAD REPAIR)-C/A-REMOVED AND REPLACED LHS LOWER BULKHEAD WEB AT FS-2800.00 IAW SRM 53-11-10 AND 51-42-06.
